advertisement
Question
Posted by: Butch | 2007/05/16

size and steroid abuse issue's

i am a body builder..i am 18 years old and just under 6 foot and weigh 121kg's with a body fat %of 6.8%.....i see myself as not being big enough and keep takang new cycles of steroids,although i always keep growing all my mates say i have a problem cause i see myself as being very skinny,its so bad i actually dont want to be seen in public.When i go to gym i wear baggy clothes that are long sleeve...i have heard of a condition called muscle dysmorphia or something along those lines that makes you see yourself as thin when u not....do i have it whats wrong with me???????????

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageTeen expert

Body dysmorphia is where you see your body in a totally different way to how it really looks. It is possible that this is happening if you are becoming overly concerned or even obsessed with whether your body is big enough.

Using steroids is not only not advisable it is dangerous. They can cause major increases in aggression, skin problems such as acne and regardless of taking these you will never be satisfied with your body. There is a good aricle on the front page of Health24 today about this very issue so check it out.

I would ask you to consider going to see a psychologist about this issue, because as with an addiction or an eating disorder it is often extremely difficult to stop because there is a part of you that doesnt want to. So please give this some thought before you damage your body further.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Gary | 2007/05/17

You may. 121kgs is huge dude. Im tall, strong and have a bop and some love handles to go with it and I only weigh 88kgs. You might just be very determined or something, like I sometimes think my arms look too skinny and the other day my friends and I were joking around and comparing arms and mine were way bigger. I gues one always finds fault in themselves but from the sounds of it you may have problem :(
Just one thing, please stop taking steriods. Your problem souds very much like a problem that my uncle had when he was your age and also took steriods and he died from taking them for so long in his life and at such a young age too. He died a painfull death when ertain organs just stopped working and his muscles began to hurt. Mabe post this again on the Cybershrink forum or one of the others. But I really do think you need help and maybe see a shrink for real. I am with my own personal problems and it helps a lot.

Reply to Gary

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement